# SDR C2XA0TY013

- Difficulty date: February 4, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop
- Part number: 14524000001
- Condition: Gouged
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, MAIN DOOR FRAME STOPS NR 1 AND 7 ARE WORN AND GOUGED, STOPS NR 4, 6, 9, 11 AND 12 ARE WORN.  MAINTENANCE BLENDED STOPS IAW EMB 145MM 53-21-03 AND BLENDED UPPER FORWARD STOP IAW EMB REF GST 0244/01.  REPAIRS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
